MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE SINGLE PLATE WITH CORD

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE SINGLE PLATE WITH CORD
Catalog Number 0855CN
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 10/30/2023.D4: batch # unk.B3: unknown; captured as awareness date.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Photo images were received.Any additional information obtained from the photo evaluation will be included as part of the product investigation.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: could you please provide the product code? is this a skin lesion that is not electrosurgical in nature? is the red mark an allergic reaction to the adhesive? besides the skin sensibility, did the patient experience any adverse consequence due the surgery? if yes, what was the action taken to solve the problem? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the megadyne dispersive return electrodes are having challenges, as the gel of the electrode is attached to the patient's skin and surgical clothing, additional leaves skin sensitivity to the patient at the time of removal.The patient did not have burns, it is only sensitivity.To clarify what happens with the product, is that the gel of the electrode when removed from the patient remains adheres to the surgical uniform, gloves and skin of the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/12/2023.Additional information received: i confirm that today the institution informed me the lot number of this report: 2205060.I remain attentive if they require additional information.Serial number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.
 
Additional Manufacturer Narrative
(b)(4) date sent: 11/9/2023 additional information was requested, and the following was obtained: could you please provide the product code? 0855cn is this a skin lesion that is not electro-surgical in nature? he did not have a burn, however, i get irritated skin once the electrode was removed.Is the red mark an allergic reaction to the adhesive? it has not been possible to identify besides the sensitivity of the skin, did the patient experience any adverse consequences due to the surgery? if so, what steps were taken to address the problem? i do not present adverse event.D1, d2a, d4.
 
Additional Manufacturer Narrative
(b)(4).Date sent 1/5/2024.The dhr review of the reported lot number confirmed that the product was produced accomplishing quality requirements and released according to established procedures.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/5/2024.Photo analysis: image provided, shows redness in the skin of the back.The photo shows redness of the skin in the left upper and middle lateral dorsal area.Seems to be limited to stick pad shape.Skin appearance may represent a skin reaction or thermal injury.No conclusion could be reached, as to the root cause of the reported issue.Because the instrument was not returned, our evaluation is limited.

Brand Name
RTN ELEC DUAL PLATE 9FT CORD
Common Device Name
RETURN ELECTRODE SINGLE PLATE WITH CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
NEW DEANTRONICS TAIWAN, LTD.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key18030153
Report Number1721194-2023-00124
Device Sequence Number17660923
Product Code GEI
UDI-Device Identifier10614559104613
UDI-Public10614559104613
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K060255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number0855CN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer10/27/2023
11/21/2023
01/05/2024
01/05/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/09/2023
12/12/2023
01/05/2024
01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown